# SDR SWIA20230124

- Difficulty date: January 24, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,604 hours, 38,643 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL  SHOWS EVIDENCE OF CORROSION IN MULTIPLE AREAS (MARKED)     (C-CHECK RO 2/26/2023)    CORROSION BLENDED OUT IN MARKED AREAS AND FOUND WITHIN LIMITS PER REO 601R-53-41-666 REV. -C, DATED 2012-11-06. 2EA FASTENERS WERE REPLACED WITH ALTERNATES AT FS473.15+2, LBL37 REF REO 601R-53-41-3120 REV. --, DATED 2023-01-31. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY AND FORM M-337. LEAK CHECK GOOD. SEE CONTINUATION FOR DETAILS OF WORK ACCOMPLISHED.
